# SDR CALA2019083001464

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 64,407 hours, 23,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BOEING
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

I/B OF L1 DOOR SCUFF PLATE FLOOR STRUCTURE HAS CORROSION SPOTS BETWEEN STA 344 AND STA 312,  REMOVED CORROSION AT I/B OF L1 DOOR INNER CHORD PER REF B737 SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER REF B737 SRM 53-10-15. REMOVED INNER CORD PER REF B737 51-40-02. INSTALLED NEW INNER CORD AT I/B OF L1 DOOR SCUFFPLATE FLOOR STRUCTURE PER REF B737 SRM 51-40-02.
